# SDR GTIA2019032603247

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 16,543 hours, 7,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNING RUBBER SMELL IN FWD GALLEY W/ A/C RIGHT COMPLIED W/ QRM CABIN ODOR AS WELL AS CABIN 2 AIR PACK 2 FAULT WE TURNED PACK 2 OFF + AIR COND, X BLEED SHUT SMELL DISAPEARED AND RETURNED TO NORMAL COMPLIED W/ READ FILE P19-016 IAW ENG STALL PREVENTION-PERFORMED TSM 05-50-00-810-831, PACK NR 2 CAUSING ODOR. ALL OTHER SYSTEMS OK. SEE L/P 2495438 ITEM NR 2 FOR CORRECTIVE ACTION.
